# SDR DALA2016060204339

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINGLET INTERFACE BS 0 HAS PITTING ABOVE BOLT HOLE NR 6.  ACCOMPLISHED PERMANENT REPAIR ON RT WINGLET INTERFACE ABOVE BOLT HOLE NR 6 IAW ER/A 547302-14, REV ORIG.
